Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Severe cramps in hands, inner thighs. Urine test showed high levels of microalbumin with creatinine. Emergency?

My urine test came back at 367 for Microalbumin w/ creatinine and was verified by repeat analysis. My doctor referred me to a Nephrologist . Is this a serious condition that requires immediate attention? I have been having severe cramps in my hands and inner thighs and even when I am not cramping the pain is so bad that I cannot sleep at night. Is there anything I can do now to help this condition?
Asked On : Thu, 13 Dec 2012
Answers:  1 Views:  140
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Nephrologist 's  Response
Thanks for the query.
Your test result suggests excess protein (albumin) loss in the urine.
This is a marker of kidney disease.
The nephrologist needs to perform additional tests to determine the cause of this.
However your symptom of pain is not related to the albumin loss in urine. Try some simple analgesics for the pain till you see the doctor.
Hope this helps
good luck
Answered: Wed, 14 Aug 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor